Ghent University Academic Bibliography

Advanced

Perturbation theory for the analysis of nonlinear oscillation

Erik Noldus UGent (1992) Journal A. 33(2). p.18-23
Please use this url to cite or link to this publication:
author
organization
year
type
journalArticle (original)
publication status
published
subject
journal title
Journal A
J. A
volume
33
issue
2
pages
18 - 23
ISSN
0771-1107
language
English
UGent publication?
yes
classification
A2
id
226376
handle
http://hdl.handle.net/1854/LU-226376
date created
2004-05-24 13:24:00
date last changed
2016-12-19 15:38:51
@article{226376,
  author       = {Noldus, Erik},
  issn         = {0771-1107},
  journal      = {Journal A},
  language     = {eng},
  number       = {2},
  pages        = {18--23},
  title        = {Perturbation theory for the analysis of nonlinear oscillation},
  volume       = {33},
  year         = {1992},
}

Chicago
Noldus, Erik. 1992. “Perturbation Theory for the Analysis of Nonlinear Oscillation.” Journal A 33 (2): 18–23.
APA
Noldus, E. (1992). Perturbation theory for the analysis of nonlinear oscillation. Journal A, 33(2), 18–23.
Vancouver
1.
Noldus E. Perturbation theory for the analysis of nonlinear oscillation. Journal A. 1992;33(2):18–23.
MLA
Noldus, Erik. “Perturbation Theory for the Analysis of Nonlinear Oscillation.” Journal A 33.2 (1992): 18–23. Print.